It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 56 for my appetite has increased. (0.035 seconds)


... I've taken many different SSRIs throughout my life, i've been on prozac for the last couple months, seems to be doing ok. ... (12 replies)
... I do think it can put some weight on, i just started taking it again a few days ago, and i can tell my appetite has increased. Im taking 5 mg. right now, then i will go to 10 after the first week. ... (12 replies)
... ust that. I can sit here and try to say it is the lex, but unless I try to do something to counteract it, then I can't really blame just the lexapro. I do know my appetite has increased, but that is because I feel so much better. Well, I feel better except for the tiredness, anyway. But who knows? ... (12 replies)

... have felt really groggy. It was worse 3 weeks ago than it is now, but the later in the day I take it, the worse it is. I have also noticed that I get cranky and my appetite has increased. ... (9 replies)
... hands were melting into the chair I was on...I thought I was going to die and my vision went all cloudy. I shook my head and came out of it for about ten seconds and the next wave hit me..... ... (2 replies)
... r some positive support. I had been suffering from vertigo for about 2 and a half weeks. Along with the vertigo I had some headaches that felt like pressure in my sinuses or more accurately my temples, to the point that I would feel my head was going to pop. ... (10 replies)
... the side effects taper off. I started Prozac 3 weeks ago, the first week and a half was the toughest,I was exhausted with what I call nervous energy or jittery, my anxiety increased but I am very unsure if it was ME and not the med due to the fact I have a fear of new meds,especially ssri's. ... (11 replies)
... existent. But my anxiety has shot through the roof! Anyone have a similar experience? ... (0 replies)
... lexapro again and it definately makes me more hungry and have a craving for carbs. I don't know if I have the cravings because I am so tired all the time, or it my appetite has truly increased. The lex does work, though, for my panic and anxiety, so I am not quite sure what to do. ... (12 replies)
... oft, not the digestive part but basically everything else. For me it's been almost 1.5months since I've stopped taking it and I still get the electric shocks in my head from time to time, heart palps, dizzy and lightheaded. ... (6 replies)
... no appetite. Anxiety increased and about a week later my stomach began to tingle . Another week later my stomch stopped working while eating diner. My whole digestive system slowed to a near standstill. That lasted, along with all of the other symptoms, until the beginning of September. ... (6 replies)
... Do they also cause INCREASED APPETITE? ... (4 replies)
Paxil dosage
Feb 6, 2014
... I started taking 10 mg of Paxil in early October due to extreme anxiety that was causing me to have no appetite and to feel nauseous all the time. ... (6 replies)
... Last September 2008 I stopped taking it because of the unexpected, out of the blue weight gain. I hadn't changed my diet, or increased my food intake. In fact, I had ate less and exercised more to counteract the weight gain. I couldn't. ... (4 replies)
... I am starting Lexapro for anxiety. 1. Has anyone taken it and not had increased anxiety the first week or so? ... (4 replies)
... re are so many who, like you, struggle with health anxiety and worrying if the doctors have missed something. I have been where you are and am still currently in my own struggle although it has gotten better by being on Lexapro just recently. Read my previous posts of what I've been through. ... (2 replies)
... I've been on Lexapro for about a month now. Just 10 mg. I thought the doctor would increase my dosage to 20mg but she said I did not weigh enough to increase. Did you problems start after an increase in dosage? ... (1 replies)
... I'm currently on 40mg Citalopram and been taking it for about 2 months now and noticed a decrease in appetite in the first month in particular and a increase in anxiety. ... (1 replies)
... BAM! The lexapro has really helped the depression. Now, on the other hand, it increased my anxiety at first and then got better. My doctor increased the Lexapro to 15 mg. and my anxiety has been terrible this week. ... (5 replies)
... I barely have appetite anyways so may be a blessing! ... (8 replies)


Associated Tags: anxiety, lexapro, side affects, sleep

Pages: 1 2 3

All times are GMT -7. The time now is 07:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!